Alert archive / New York / Gale Warnings in 2016

Gale Warning 19, NWS New York, NY

April 3, 2016

NWS New York, NY issued this gale warning at Apr 3, 2016, 1:57 PM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 3, 2016, 1:57 PM EDT (17:57 UTC)
Expired
Apr 3, 2016, 6:00 PM EDT
In force
4 hr
Issued by
NWS New York, NY

The text

As transmitted.

105 
WHUS71 KOKX 031757
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
157 PM EDT SUN APR 3 2016

...ROUGH CONDITIONS CONTINUE ON THE WATERS...


ANZ335-338-355-032200-
/O.CAN.KOKX.SR.W.0002.000000T0000Z-160403T1800Z/
/O.NEW.KOKX.GL.W.0019.160403T1757Z-160403T2200Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
157 PM EDT SUN APR 3 2016

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. THE STORM WARNING
HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 25 TO 30 KT WITH GUSTS UP TO 40
  KT. SEAS 3 TO 6 FEET ON LONG ISLAND SOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ330-340-345-350-353-032200-
/O.CAN.KOKX.SR.W.0002.000000T0000Z-160403T2200Z/
/O.NEW.KOKX.GL.W.0019.160403T1757Z-160403T2200Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
157 PM EDT SUN APR 3 2016

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. THE STORM WARNING
HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 30 TO 35 KT WITH GUSTS UP TO 40
  KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
1 follow-up statement
137 
WHUS71 KOKX 032158
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
558 PM EDT SUN APR 3 2016

...ROUGH CONDITIONS CONTINUE ON THE OCEAN WATERS...

ANZ350-353-355-040930-
/O.EXP.KOKX.GL.W.0019.000000T0000Z-160403T2200Z/
/O.NEW.KOKX.SC.Y.0044.160403T2200Z-160405T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
558 PM EDT SUN APR 3 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY...
...GALE WARNING WILL EXPIRE AT 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT TUESDAY.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT THIS EVENING. THEN SOUTHEAST TO SOUTH WINDS 15 TO 20 KT WITH
  GUSTS UP TO 25 KT EARLY MONDAY INTO MONDAY EVENING. SEAS 6 TO 9
  FEET...SUBSIDING TO 2 TO 4 FT LATE THIS EVENING...THEN BUILDING
  TO BACK UP TO 6 TO 9 FEET MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-032300-
/O.EXP.KOKX.GL.W.0019.000000T0000Z-160403T2200Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
558 PM EDT SUN APR 3 2016

...GALE WARNING WILL EXPIRE AT 6 PM EDT THIS EVENING...

GUSTS ARE EXPECTED TO QUICKLY DIMINISH BELOW 25 KNOTS EARLY THIS
EVENING. OCCASIONAL GUSTS TO AROUND 25 KNOTS WILL BE POSSIBLE
THROUGH 800 PM.

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Apr 3, 10:54 AM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Apr 3, 10:54 AM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1054 AM EDT SUN APR 3 2016

.SYNOPSIS...
INTENSIFYING LOW PRESSURE OFF THE NEW ENGLAND COAST HEADS FARTHER
AWAY TODAY. AN ALBERTA CLIPPER LOW WILL THEN APPROACH
TONIGHT...AND PASS JUST TO THE SOUTH MONDAY AFTERNOON AND NIGHT.
HIGH PRESSURE WILL BUILD IN FOR TUESDAY AND WEDNESDAY...THEN PASS
EAST WEDNESDAY NIGHT. A SERIES OF FRONTAL SYSTEMS WILL THEN MOVE
ACROSS FROM THURSDAY INTO NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ACCUMULATING SNOWS HAVE ENDED WITH JUST SOME SNOW SHOWERS PASSING
THROUGH MAINLY EAST OF THE CITY INTO EARLY AFTERNOON. WINDS ARE
STILL GUSTING UP INTO 50 MPH RANGE THIS MORNING...PRIMARILY OVER
THE COASTAL ZONES. WILL LEAVE UP WARNING FOR NOW AS STRONG WINDS
CONTINUE INTO EARLY AFTERNOON. GUSTS WILL STILL LIKELY BE FROM
NEAR THE TOP OF THE MIXED LAYER AND AT/CLOSE TO ADVY CRITERIA
THROUGH MUCH OF THE DAY.

HIGH TEMPS TODAY SHOULD BE ONLY IN THE 30S TO LOWER 40S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
WINDS SHOULD QUICKLY DIMINISH TONIGHT...AND TEMPS ACROSS MOST OF
THE AREA WILL DROP INTO THE 20S AND 30S. PER COLDER MOS
GUIDANCE...UPGRADED MOST OF THE FREEZE WATCH AREA TO A WARNING
EXCEPT FOR AREAS JUST EAST AND WEST OF NYC WHICH SHOULD STAY JUST
ABOVE FREEZING. CLOUDS WILL BE ON THE INCREASE AHEAD OF AN
APPROACHING CLIPPER SYSTEM...WITH SOME LIGHT OVERRUNNING SNOWS
DEVELOPING LATE TONIGHT MAINLY NW OF NYC...THEN SPREADING EAST
EARLY MON MORNING. THERE COULD BE A WINDOW WHERE INLAND SECTIONS
SEE A WINTRY MIX EARLY MON MORNING BEFORE PRECIP CHANGES TO ALL
RAIN...SO ADDED MENTION OF FREEZING RAIN THERE. SNOW/ICE AMTS WILL
BE ON THE LIGHT SIDE...NO MORE THAN AN INCH OR TWO AND/OR A
LIGHT GLAZE RESPECTIVELY. PRECIP COULD BRIEFLY CHANGE BACK TO SNOW
AS IT TAPERS OFF LATE DAY MON INTO MON EVENING...WITH ONLY AN
ADDITIONAL COATING OF ACCUMULATION EXPECTED.

HIGHS ON MON WILL BE IN THE 40S. LOWS MON NIGHT SHOULD BE NEAR 30
IN NYC...20S MOST ELSEWHERE...PERHAPS UPPER TEENS IN ISOLD INLAND
VALLEY SPOTS.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
A WEAK RIDGE BUILDS ACROSS THE EAST BRIEFLY TUESDAY INTO
WEDNESDAY AS HIGH PRESSURE BRINGS IN A REINFORCING COLD AIR MASS.
EVEN THROUGH OVERNIGHT LOW TEMPERATURES WILL BE WELL BELOW NORMAL
NO RECORDS ARE EXPECTED TO BE BROKEN MONDAY NIGHT OR TUESDAY
NIGHT. A RETURN FLOW SETS UP WEDNESDAY AS THE HIGH MOVES OFFSHORE.

A VERY ACTIVE PATTERN CONTINUES THROUGH THE WEEK AS ANOTHER DEEP
UPPER TROUGH MOVES INTO THE CENTRAL UNITED STATES WEDNESDAY AND
WEDNESDAY NIGHT. AT THE SAME TIME STRONG RIDGES BUILDS ACROSS THE
WEST COAST AND OVER THE NORTHWESTERN ATLANTIC. THE RESULTS IN THE
UPPER TROUGH BECOMING NEGATIVE WEDNESDAY NIGHT INTO THURSDAY WITH
AN UPPER LOW CLOSING OFF THURSDAY. ONE DEEP SURFACE LOW MOVES SLOWLY
THROUGH THE REGION WEDNESDAY NIGHT INTO THURSDAY. A WAVE
OF LOW PRESSURE DEVELOPS ON A COLD FRONT ALONG THE EASTERN SEABOARD
FRIDAY AND IS EXPECTED TO RAPIDLY DEEPEN OFFSHORE AND MOVE ALONG THE
COAST. SO UNSETTLED WEATHER IS FORECAST WEDNESDAY NIGHT INTO
NEXT WEEKEND.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
HIGH IMPACT AVIATION WEATHER EVENT DUE TO WINDS UNTIL EARLY THIS
AFTERNOON.

INTENSIFYING LOW PRESSURE MOVES RAPIDLY INTO THE CANADIAN
MARITIMES THROUGH TODAY AND INTO THIS EVENING. BRIEF HIGH PRESSURE
MOVES IN LATE TODAY AND EARLY THIS EVENING BEFORE ANOTHER LOW
APPROACHES LATE TONIGHT INTO MONDAY. MAINLY VFR CONDITIONS ARE
EXPECTED UNTIL LATE TONIGHT INTO MONDAY WHEN MVFR/IFR CONDITIONS
BECOME MORE PROBABLE AS SNOW DEVELOPS AND MOVES IN FROM NW TO SE.

CONCERNING WINDS...IT IS A STRONG NW FLOW WITH THE HIGHEST WINDS
EXPECTED BEFORE 18Z. GUSTS GRADUALLY LOWER OVERALL FOR THIS
AFTERNOON. AN OCCASIONAL HIGHER GUST THROUGH TODAY CANNOT BE RULED
OUT WHICH COULD BE 3-5 KTS HIGHER THAN IN TAF. WINDS DIMINISH MORE
RAPIDLY TONIGHT AND BECOME MORE VARIABLE IN DIRECTION.

.OUTLOOK FOR 12Z MONDAY THROUGH THURSDAY...
.MON...SUB-VFR. NORTH AND WEST OF NYC...LIGHT SNOW DEVELOPS
BETWEEN 09Z AND 12Z AND CHANGES TO RAIN BY 15Z...POSSIBLY ENDING
AS SNOW 21Z-00Z. NYC AND COASTAL TERMINALS...A RAIN/SNOW MIX
DEVELOPS BETWEEN 09Z AND 12Z...CHANGES TO RAIN BY 14Z...AND
POSSIBLE ENDS AS A RAIN/SNOW MIX AFT 22Z. SW G25KT AM BCMG NW PM.
.TUE...MAINLY VFR. NW G20KT.
.WED...VFR. SW G20-25KT PM.
.THU...SUB-VFR AND RAIN. S-SW G30KT. CHC LLWS.

&&

.MARINE...
STORM WARNING REMAINS IN EFFECT FOR ALL WATERS...WITH GUSTS 50-60
KT EXPECTED EARLY THIS MORNING.

WINS SHOULD RAMP DOWN TO GALE FORCE BY AFTERNOON...THEN QUICKLY
DIMINISH THIS EVENING...WITH QUIET CONDS RETURNING TO THE WRN
SOUND AND HARBOR THIS EVENING...AND TO ALL BUT THE ERN OCEAN
WATERS BY MIDNIGHT.

SCA CONDITIONS ARE LIKELY ON THE OCEAN WATERS BY LATER MONDAY AS
LOW PRESSURE MOVES ACROSS THE REGION. SCA CONDITIONS CONTINUE ON
THE OCEAN WATERS INTO TUESDAY NIGHT AS STRONG NORTH WINDS FLOW
ACROSS THE WATERS BEHIND THE DEPARTING LOW AND COLD HIGH PRESSURE
BUILDING IN FROM THE WEST. THERE IS A CHANCE OF SCA CONDS ON THE
REMAINDER OF THE WATERS TUESDAY INTO TUESDAY EVENING.

A BRIEF PERIOD OF SUB SMALL CRAFT CONDITIONS WILL CONTINUE FROM
TUESDAY NIGHT INTO WEDNESDAY. THEN IN A STRONG AND GUSTY SOUTHERLY
FLOW AHEAD OF THE NEXT LOW APPROACHING FROM THE WEST SMALL CRAFT
CONDITIONS WILL BE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY.

&&

.HYDROLOGY...
LIQUID EQUIVALENT QPF WITH THE ALBERTA CLIPPER LOW LATE TONIGHT
INTO EARLY MON EVENING SHOULD RANGE FROM 1/2 TO 3/4 INCH FOR SRN
CT AND LONG ISLAND...AND ABOUT 1/2 INCH FARTHER WEST.
NO FLOODING ISSUES ANTICIPATED.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...HIGH WIND WARNING UNTIL 6 PM EDT THIS EVENING FOR CTZ006>008-
     010>012.
     FREEZE WARNING FROM 8 PM THIS EVENING TO 10 AM EDT MONDAY FOR
     CTZ009>012.
     HIGH WIND WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR CTZ005-009.
NY...HIGH WIND WARNING UNTIL 6 PM EDT THIS EVENING FOR NYZ078>081.
     FREEZE WARNING FROM 8 PM THIS EVENING TO 10 AM EDT MONDAY FOR
     NYZ071-078>081-177.
     HIGH WIND WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR NYZ067>075-
     176>179.
NJ...FREEZE WARNING FROM 8 PM THIS EVENING TO 10 AM EDT MONDAY FOR
     NJZ104.
     HIGH WIND WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR NJZ002-004-
     006-103>108.
MARINE...STORM WARNING UNTIL 6 PM EDT THIS EVENING FOR ANZ330-340-345-
     350-353.
     STORM WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR ANZ335-338-355.

&&

SYNOPSIS...GOODMAN/MET
NEAR TERM...JC/GOODMAN
SHORT TERM...GOODMAN
LONG TERM...MET
AVIATION...GC/JM
MARINE...GOODMAN/MET
HYDROLOGY...GOODMAN/MET
Hazardous weather outlook, Apr 3, 1:57 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
157 PM EDT SUN APR 3 2016

CTZ005>008-NJZ002-004-006-103-105>108-NYZ067>070-072>075-176-178-179-
041000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-
EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHERN QUEENS-SOUTHERN QUEENS-SOUTHERN NASSAU-
157 PM EDT SUN APR 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ009>012-NJZ104-NYZ071-078>081-177-041000-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-EASTERN BERGEN-SOUTHERN WESTCHESTER-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-NORTHERN NASSAU-
157 PM EDT SUN APR 3 2016

...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-041000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
157 PM EDT SUN APR 3 2016

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Local storm report, Apr 3, 8:10 AM EDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
810 AM EDT SUN APR 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     NON-TSTM WND DMG BROOKLYN                40.65N  73.95W
04/03/2016                   KINGS              NY   EMERGENCY MNGR

            PARTIAL BUILDING COLLAPSE...535 4TH AVENUE

&&

CJB
Local storm report, Apr 3, 8:56 AM EDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
856 AM EDT SUN APR 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     NON-TSTM WND DMG NEWARK                  40.72N  74.17W
04/03/2016                   ESSEX              NJ   BROADCAST MEDIA

            MULTIPLE REPORTS OF TREES DOWN

&&

CJB
Local storm report, Apr 3, 9:10 AM EDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
910 AM EDT SUN APR 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     NON-TSTM WND DMG RUTHERFORD              40.82N  74.11W
04/03/2016                   BERGEN             NJ   SOCIAL MEDIA

            REPORTS OF TREES DOWN

&&

CJB
Local storm report, Apr 3, 9:26 AM EDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
926 AM EDT SUN APR 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     NON-TSTM WND DMG GLEN COVE               40.87N  73.64W
04/03/2016                   NASSAU             NY   BROADCAST MEDIA

            REPORT OF A TREE DOWN ON POWER LINES

&&

CJB
Local storm report, Apr 3, 9:49 AM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
949 AM EDT SUN APR 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     NON-TSTM WND DMG RAMSEY                  41.06N  74.15W
04/03/2016                   BERGEN             NJ   BROADCAST MEDIA

            TREES DOWN ON FRANKLIN TURNPIKE

&&

CJB
Local storm report, Apr 3, 11:31 AM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1131 AM EDT SUN APR 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     NON-TSTM WND DMG WEST ORANGE             40.79N  74.26W
04/03/2016                   ESSEX              NJ   PUBLIC

            LARGE TREE UPROOTED WITH DOWNED POWER LINES ON MAPLE
            STREET

0900 AM     NON-TSTM WND DMG WEST ISLIP              40.71N  73.30W
04/03/2016                   SUFFOLK            NY   PUBLIC

            TREE AND POWER LINES DOWN ON UDALL ROAD AND JEAN ROAD

0900 AM     NON-TSTM WND DMG FARMINGDALE             40.73N  73.45W
04/03/2016                   NASSAU             NY   PUBLIC

            TREE DOWN ON CAR

0930 AM     NON-TSTM WND DMG SEAFORD                 40.67N  73.49W
04/03/2016                   NASSAU             NY   PUBLIC

            REPORTS OF TREES DOWN

1000 AM     NON-TSTM WND DMG EAST MORICHES           40.81N  72.76W
04/03/2016                   SUFFOLK            NY   BROADCAST MEDIA

            DOWNED TREE BLOCKING EVERGREEN AVENUE

1000 AM     NON-TSTM WND DMG JERSEY CITY             40.71N  74.06W
04/03/2016                   HUDSON             NJ   PUBLIC

            TREE DOWN ON CAR ON SUMMIT AVENUE

1045 AM     NON-TSTM WND DMG PARK SLOPE              40.67N  73.99W
04/03/2016                   KINGS              NY   EMERGENCY MNGR

            PARTIAL ROOF COLLAPSE OF BUILDING UNDER CONSTRUCTION ON
            4TH AVENUE

1100 AM     NON-TSTM WND DMG LEVITTOWN               40.72N  73.51W
04/03/2016                   NASSAU             NY   PUBLIC

            TREE SNAPPED AND BROUGHT DOWN POWER LINES SPARKING A
            HOUSE FIRE

&&

CJB

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 12:31 AM EDTSpecial Weather StatementOKXBronx, Kings, New York, Queens, Westchester59 min
Apr 3, 12:39 AM EDTSpecial Weather StatementOKXNassau66 min
Apr 3, 1:33 AM EDTSpecial Weather StatementOKXSuffolk72 min
Apr 3, 3:13 AM EDTWinter Weather AdvisoryOKXPutnam6 hr
Apr 3, 4:22 AM EDTFreeze WarningOKXNassau, Suffolk, Westchester26 hr
Apr 3, 5:44 AM EDTSpecial Weather StatementOKXNassau, Westchester31 min
Apr 3, 6:16 AM EDTSpecial Weather StatementOKXSuffolk59 min
Apr 3, 5:51 PM EDTFreeze WarningOKXBronx, Kings, Nassau, New York, Queens, Richmond and 2 more40 hr
Apr 3, 5:58 PM EDTSmall Craft AdvisoryOKX42 hr
Apr 3, 12:18 AM EDTSpecial Weather StatementOKXBergen, Essex, Hudson, Passaic, Union57 min
Apr 3, 1:31 AM EDTSpecial Weather StatementOKX74 min

Nearby

Gale Warnings in New York, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.